# SDR 96ZZZX3218

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N633AB
- Make and model: Piper PA-31T1
- Aircraft serial: 31T8104021
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 4173436
- Condition: Frayed
- Location: Elevator Trim
- Part time: 4,509 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM CABLE FRAYED AND BROKEN STRANDS AROUND THE TRIM DRUM - NOT VISIBLE TO INSPECTION UNLESS REMOVED FROM THE TRIM DRUM.  SUBMITTER RECOMMENDS REMOVAL AND INSPECT EVERY 2,000 HOURS OR FIVE YEARS.
